Domains of holomorphy for Fourier transforms of solutions to discrete convolution equations
2017 (English)In: Science China Mathematics, ISSN 1674-7283, Vol. 60Article in journal (Refereed) Epub ahead of print
We study solutions to convolution equations for functions with discrete support in Rn, a special case being functions with support in the integer points. The Fourier transform of a solution can be extended to a holomorphic function in some domains in Cn, and we determine possible domains in terms of the properties of the convolution operator.
Place, publisher, year, edition, pages
2017. Vol. 60
domain of holomorphy, discrete convolution, Fourier transformation
Research subject Mathematics
IdentifiersURN: urn:nbn:se:uu:diva-316321DOI: 10.1007/s11425-015-9029-0OAI: oai:DiVA.org:uu-316321DiVA: diva2:1077693